# SDR 9715189949

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8928E
- Make and model: Doug DC-9-31
- Aircraft serial: 45865
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED EMERGENCY FLASHLIGHT AS BEING INOPERATIVE.  REPLACED BATTERY TO FLASHLIGHT.  OPERATIONAL CHECK NORMAL.
